# SDR AALA202201278984

- Difficulty date: January 26, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 75,356 hours, 9,910 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: BACS20N1C
- Condition: Stuck
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2R WITH FLAP STUCK. REPLACED SPRING AT FLAP COVER ON ENTRY DOOR 2R EXTERIOR HANDLE PER AMM 52-11-02.
